Skoči na glavni sadržaj

Mathematical Communications , Vol. 11 No. 1, 2006.

  • Datum izdavanja: 20.07.2006.
  • Objavljen na Hrčku: 20.07.2006.

Sadržaj

Puni tekst

Uniform density u and corresponding I_{u} - convergence (str. 1-7)

V. Baláž, T. Šalát
Izvorni znanstveni članak


On the family of B-spline surfaces obtained by knot modification (str. 9-16)

I. Juhász, M. Hoffmann
Izvorni znanstveni članak


A fixed point theorem for multi-maps satisfying an implicit relation on metrically convex metric spaces (str. 17-23)

I. Altun, H. A. Hancer, D. Turkoglu
Izvorni znanstveni članak


Better butterfly theorem in the isotropic plane (str. 33-38)

J. Beban-Brkić
Izvorni znanstveni članak


Lacunary statistical cluster points of sequences (str. 39-46)

S. Pehlivan, M. Gürdal, B. Fisher
Izvorni znanstveni članak


Partitions of sets and the Riemann integral (str. 55-61)

Š. Ungar
Izvorni znanstveni članak


Data fitting with a set of two concentric spheres (str. 63-68)

H. Späth
Izvorni znanstveni članak


Unique representation d=4k(k^2-1) in D(4)-quadruples {k-2,k+2,4k,d} (str. 69-81)

Y. Fujita
Izvorni znanstveni članak


A note on medial quasigroups (str. 83-85)

V. Volenec, V. Krčadinac
Izvorni znanstveni članak


Common fixed point theorems of different compatible type mappings using Ciric's contraction type condition (str. 87-102)

G. V. R. Babu, Prasad K. N. V. V. Vara
Izvorni znanstveni članak


Posjeta: 19.104 *